RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2004, Volume 7, Pages 3–158 (Mi cmfd8)  

This article is cited in 8 scientific papers (total in 8 papers)

Behavior of Solutions of Quasilinear Elliptic Inequalities

A. A. Kon'kov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1330 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2006, 134:3, 2073–2237

Bibliographic databases:

UDC: 517.956.25

Citation: A. A. Kon'kov, “Behavior of Solutions of Quasilinear Elliptic Inequalities”, Partial differential equations, CMFD, 7, MAI, M., 2004, 3–158; Journal of Mathematical Sciences, 134:3 (2006), 2073–2237

Citation in format AMSBIB
\Bibitem{Kon04}
\by A.~A.~Kon'kov
\paper Behavior of Solutions of Quasilinear Elliptic Inequalities
\inbook Partial differential equations
\serial CMFD
\yr 2004
\vol 7
\pages 3--158
\publ MAI
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd8}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2122306}
\zmath{https://zbmath.org/?q=an:1089.35020}
\elib{http://elibrary.ru/item.asp?id=14270739}
\transl
\jour Journal of Mathematical Sciences
\yr 2006
\vol 134
\issue 3
\pages 2073--2237
\crossref{https://doi.org/10.1007/s10958-006-0096-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644598325}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd8
  • http://mi.mathnet.ru/eng/cmfd/v7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Palin V.V., Radkevich E.V., “On the Large-Time Behavior of Solutions to Systems of Hyperbolic Equations with Relaxation”, Dokl. Math., 75:1 (2007), 134–137  crossref  mathscinet  zmath  isi  elib
    2. Surnachev M., “Estimates for Emden-Fowler Type Inequalities with Absorption Term”, J. Math. Anal. Appl., 348:2 (2008), 996–1011  crossref  mathscinet  zmath  isi  elib
    3. Ambrosio Lorenzo D', Mitidieri E., “A priori estimates, positivity results, and nonexistence theorems for quasilinear degenerate elliptic inequalities”, Adv Math, 224:3 (2010), 967–1020  crossref  mathscinet  zmath  isi
    4. Mazepa E.A., “Ob asimptoticheskom povedenii reshenii nekotorykh polulineinykh ellipticheskikh uravnenii na nekompaktnykh rimanovykh mnogoobraziyakh”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1: Matematika. Fizika, 2011, no. 1, 41–59  elib
    5. Surnachev M., “Asymptotic Behaviour of Solutions of Nondivergence Type Semilinear Elliptic Equations in Conical Domains I”, Asymptotic Anal., 71:4 (2011), 227–243  crossref  mathscinet  zmath  isi  elib
    6. Brandolini L., Magliaro M., “A Note on Keller-Osserman Conditions on Carnot Groups”, Nonlinear Anal.-Theory Methods Appl., 75:4 (2012), 2326–2337  crossref  mathscinet  zmath  isi
    7. E. A. Mazepa, “K voprosu o razreshimosti kraevykh zadach dlya polulineinykh ellipticheskikh uravnenii na nekompaktnykh rimanovykh mnogoobraziyakh”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2014, no. 4(23), 36–46  mathnet
    8. E. A. Mazepa, “O razreshimosti kraevykh zadach dlya kvazilineinykh ellipticheskikh uravnenii na nekompaktnykh rimanovykh mnogoobraziyakh”, Sib. elektron. matem. izv., 13 (2016), 1026–1034  mathnet  crossref  mathscinet  zmath
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:326
    Full text:136
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020